# SDR DALA2025050103364

- Difficulty date: April 19, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 115,546 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY CEILING LIGHTS ARE INOPERATIVE FROM ROWS 36-42 RH SIDE. MAINTENANCE REPLACED THE BATTERY PACK M734 PER B767 AMM 33-51. OERATIONAL TEST STEP E, AFTER 90 MINUTE CHARGE, FAILED. REINSTALLED EMRGENCY BATTERY PACK AT M734. INSTALLED NEW BATTERY PACK AT M732. OERATIONAL TEST STILL FAILS. REPLACE BATTERY PACK M732 PER B767 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7148834)
